Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Behavior of solutions of second order self-adjoint differential equations

Author: J. H. Barrett
Journal: Proc. Amer. Math. Soc. 6 (1955), 247-251
MSC: Primary 34.0X
MathSciNet review: 0070804
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, On second order linear oscillators, Univ. Nac. Tucuman, Revista A vol. 8 (1951) pp. 71-87. MR 0048666 (14:50a)
  • [2] L. Bieberbach, Theorie der Differentialgleichungen, 3d ed., New York, Dover 1944. MR 0011350 (6:153a)
  • [3] E. Kamke, Differentialgleichungen reeller Funktionen, New York, Chelsea, 1947. MR 0020179 (8:514e)
  • [4] W. Leighton, On self-adjoint differential equations of second-order, J. London Math. Soc. vol. 27 (1952) pp. 37-47. MR 0046506 (13:745b)
  • [5] N. Levinson, The growth of solutions of a differential equation, Duke Math. J. vol. 8 (1941) pp. 1-10. MR 0003887 (2:287f)
  • [6] H. Prüfer, Neue Herleitung der Sturm-Liouvilleschen Reihenentwicklung stetiger Funktionen, Math. Ann. vol. 95 (1926) pp. 499-518. MR 1512291
  • [7] A. Wintner, Asymptotic integrations of the adiabatic oscillator in its hyperbolic range, Duke Math. J. vol. 15 (1948) pp. 55-67. MR 0024537 (9:509g)
  • [8] W. M. Whyburn, Existence and oscillation theorems for non-linear differential systems of the second order, Trans. Amer. Math. Soc. vol. 30 (1929) pp. 848-854. MR 1501463

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society